# SDR AWXA200600447

- Difficulty date: February 18, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182N1101
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-CHECK FOUND THE RT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD, FROM STAB STATION 104.25 TO STAB STATION 364.44 UPPER SURFACE AND TRAILING EDGE WERE CORRODED.  CORROSION WAS OUT OF SRM ALLOWABLE LIMITS.  MAINTENANCE REMOVED ALL DAMAGE FROM RT HORIZONTAL STABILIZER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5510-06057-RA2.  FABRICATED DOUBLER, REPAIR ANGLES, REPAIR STRAP AND FILLERS IAW AWA ER NR 19-5510-06057-RA2.  INSTALLED FABRICATED REPAIR PARTS ON THE RT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD FROM STAB STATION 104.25 TO STAB STATION 364.44 UPPER SURFACE AND TRAILING EDGE IAW AWA ER NR 19-5510-06057-RA2.
